# SDR MYWA110025

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,715 hours, 9,264 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: No Test
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UPON TESTING OF NR 2 ENGINE FIRE LIGHT, "B" SIDE DOES NOT ILLUMINATE.  ACFT DOWNGRADED TO 120 MIN ETOPS.  REMOVED AND REPLACED WIRE HARNESS MW0326 ON NR 2 ENG IAW AMM 26-11-02.  OPS CHECKED GOOD.
